We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK


97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Maximal subalgebras of Lie algebras containing ...
View graph of relations

« Back

Maximal subalgebras of Lie algebras containing Engel subalgebras.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>03/2012
<mark>Journal</mark>Journal of Pure and Applied Algebra
Number of pages6
<mark>Original language</mark>English


Relationships between certain properties of maximal subalgebras of a Lie algebra L and the structure of L itself have been studied by a number of authors. Amongst the maximal subalgebras, however, some exert a greater influence on particular results than others. Here we study properties of those maximal subalgebras that contain Engel subalgebras, and of those that also have codimension greater than one in L.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra Volume 216, Issue 3, March 2012, Pages 688-693 © ELSEVIER.